| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
11/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a2: age and date of birth: unknown; requested but not provided.Section a3b: gender: unknown/no provided.Section a4: weight: unknown; requested but not provided.Section a5: ethnicity: unknown; requested but not provided.Section a6: race: unknown; requested but not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the non-preloaded multifocal intraocular lens (iol) was explanted from the right eye due to the patient being unable to adapt.The symptoms persisted for 133 days.The issue was first identified during a post-operative examination.No unplanned vitrectomy, incision enlargement, or sutures were required.Another johnson and johnson iol was implanted as replacement (zcb00, 21.0 diopter).The patient has fully recovered.Directions for use were followed.No further information is available.
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: may 8, 2024.Section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection was performed on the suspect product and the lens was observed to be cut in half with the two pieces stuck together.The lens pieces were inspected, and no issues were identified that could have caused or contributed to the complaint event.No further evaluation was performed.The complaint issue "visual disturbance-dysphotopsia" and "explant" were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.